Report Abuse

Report this review to the Review Centre Team

Here at Review Centre we work hard to make sure we are the best place on the internet for honest, unbiased consumer reviews - we are grateful for your help in keeping us that way!

1956124

Why are you reporting this review?

If you represent this business why not claim your page by creating a Free Business Account where you will receive improved review monitoring functionality.


★☆☆☆☆

“BAD MEMORIES FROM 10 YEARS AGO”

Written on: 26/03/2013

I used Reductil back in 2003. I found it really effective in curbing my appetite. I was always thirsty and sometimes feeling anxious, as I feel my heartbeat is faster than normal. Sleep was another problem. I was awake more than usual, hence my eyebags were very prominent. I didn't mind these effects, because I was noticing that I was losing weight.

Until -------- I woke up one morning with fever, then saw measles-like spots on my legs and arms. My muscles were sore. My legs were hurting. I really thought I had measles. Of course I went to the doctor. He said those were not measles. He advised me to get bloodwork done immediately as my symptoms resembled those of lupus. I was dead scared. He asked me what vitamins I was taking, I told him none, but mentioned taking Reductil. After a day waiting for the results, my doctor ruled out lupus, however, he diagnosed me as having vasculitis. My blood vessels were dying. I can't stand up for long periods of time. I had to raise my legs up a lot of times to relieve them of pain.

My doctor advised me to discontinue use of the product, because it was the only thing I was taking religiously. I was on steriods and other meds. Luckily I healed after 3 months.

Was this review helpful? 0 0